MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; CUTTING/SCORING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; CUTTING/SCORING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Model Number 625-104-1U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A score flex balloon was advanced over a guide wire and inflated slowly to 10 atmospheres (atm) for one minute, then slowly deflated.An angiogram was used to determine the balloon needed to be advanced three to five millimeters.The balloon was inflated slowly to 10 atmospheres for 30 seconds, and then slowly deflated.The physician attempted to remove the balloon, but the wire was coming back with the balloon.The balloon was unable to be removed without the wire, as it was wrapped around the balloon.Another angiogram was observed, and it was noticed there was a dissection on the diagonal.A non-csi wire was attempted to be used, but continued getting caught in the dissection.After multiple attempts, the physician was able to re-cross the diagonal with the balloon and a stent was placed in the lesion and dissection.
 
Additional Manufacturer Narrative
Manufacturer regulatory report: 3003775186-2023-02286.

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
CUTTING/SCORING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road, futian free
shenzhen, 51803 8
CH  518038
MDR Report Key18231379
Report Number3004742232-2023-00293
Device Sequence Number17692932
Product Code NWX
UDI-Device Identifier06934955936340
UDI-Public01069349559363401122072817240728103618442207
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2023
Report Date (Section F) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2024
Device Model Number625-104-1U
Device Catalogue Number7-10082-10
Device Lot Number3618442207
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/06/2023
Event Location Hospital
Date Report to Manufacturer11/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA11/29/2023